Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cyclic homology for schemes


Author: Charles Weibel
Journal: Proc. Amer. Math. Soc. 124 (1996), 1655-1662
MSC (1991): Primary 19D55; Secondary 18G60, 14F05
MathSciNet review: 1277141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using hypercohomology, we can extend cyclic homology from algebras to all schemes over a ring $k$. By `extend' we mean that the usual cyclic homology of any commutative algebra agrees with the cyclic homology of its corresponding affine scheme.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 19D55, 18G60, 14F05

Retrieve articles in all journals with MSC (1991): 19D55, 18G60, 14F05


Additional Information

Charles Weibel
Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903 USA
Email: weibel@math.rutgers.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-02913-9
PII: S 0002-9939(96)02913-9
Keywords: Cyclic homology, schemes, hypercohomology
Received by editor(s): April 25, 1994
Received by editor(s) in revised form: November 21, 1994
Additional Notes: The author was partially supported by NSF grants and is grateful to the Mittag-Leffler Institute for providing the environment needed to finish this research.
Communicated by: Eric Friedlander
Article copyright: © Copyright 1996 American Mathematical Society